Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``Evaluation of $ I\sb{n}(b)=2\pi \sp{-1}\smallint \sp{\infty }\sb{0}({\rm sin}\ x/x)\sp{n} {\rm cos}\ (bx)dx$ and of similar integrals'' (Math. Comp. 20 (1966), 330-332) by Rory Thompson

Authors: W. Russell and Mohan Lal
Journal: Math. Comp. 23 (1969), 219
MSC: Primary 65D30; Secondary 33A10
Original Article: Math. Comp. 20 (1966), 330-332.
MathSciNet review: 0400666
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30, 33A10

Retrieve articles in all journals with MSC: 65D30, 33A10

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society